Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Left with brown patches after psoriasis

Premium Questions

Dr.  BR Hudda MD

ago Dec ., and it was TWO years before that...the only reason I left was to see my son. Anyway, I have developed severe Psoriasis and edemas......the psoriasis is in my hair, scaly patches all... View answer

Answered by : Dr. BR Hudda ( General & Family Physician)
Dr. Sudarshan MD

What can be done to diminish red/brown patches left by psoriasis? ... View answer

Answered by : Dr. Sudarshan ( Dermatologist)
Dr. Kakkar S. MD

under the supervision of a cardiologist.2 years back I was suffering from psoriasis and after treatment it is under control now.i have noticed three brown spot around my right armpit.no pain or... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Kakkar S. MD

legs. However, I have brown psoriasis spots all over my body. Is there any treatment to get rid ...Hello Doctor, I have been suffering from psoriasis from age of 10. I had flaky spots all over my ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Kakkar S. MD

information related to psoriasis problem treatment of biological and folitrax. I got good knowledge after your ... relief of Psoriasis patches. Will be there any side affects of these creams... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Public Forum Discussions

Dr. Sruthi Chelikani MD

homeopathy given me 80% cure after that some little patches and marks are available. In winter season those places patches will increase little bit am really frusting with this psoriasis.... View answer

Answered by : Dr. Sruthi Chelikani ( General & Family Physician)
Dr. Shalini Patodiya MD

I noticed what I thought was a ring of psoriasis on my left rib cage (because I have psoriasis ... of small red patches that make up the ring of the Oval shape. It has been there now for 5 weeks... View answer

Answered by : Dr. Shalini Patodiya ( Dermatologist)
Dr. Matt Wachsman MD

Hi I have some red itching bump on my scalp some of them re red patches for 6 months my physician order scalp ointment fluocinolone acetonide it has some relief but after I stop it the itchy patch come... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Ilyas Patel MD

hi i am suffering from plaque psoriasis thats what doctors have told me...they give me some lotions or creams & medicines which helps me temporarily but then after sometime i again statrt seeing the... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Olgeta Xhufka MD

because the skin on my arms, legs and face are infected with Psoriasis and have now started making little .... They get very itchy and if I scratch them, the heads come off with a patch of skin. It takes... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)

Mobile Questions and Answers

Dr. Vinay Bhardwaj MD

Hi Shrikant. My name is Vinay. Let me give you some basics regarding this and then we can go into detail next time you post a question. Under normal skin conditions your skin cells should divide occasionally so that any...

Dr. Prakash H Muddegowda MD

Hi, Its an autoimmune disease. It starts after a infection, but continues to damage even after the infection is cured due to autoimmunity.

Dr. Ashok Kumar Dash MD

iit is probably psoriasis. apply pregmatar ointment you will have improvement